MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAIN INJECTION TRAY

Medline Industries, LP MEDLINE; PAIN INJECTION TRAY
Catalog Number DYNJRA2303
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pain kits that were delivered with punctures in the plastic.".
 
Additional Manufacturer Narrative
The account reported finding "punctures on plastic pouch." a photo and a sample were received for investigation; sample and photo both have damaged on the plastic pouch of the packaging, finished good production records were reviewed with no line down situations, run without approvals, substitutions, deviations or non-conformance reports that might have had an impact, and pack build history had no issues that would contribute to the reported issue.The reported issue was confirmed.Based on the complaint details, the pack was caught or snagged on an outside source at some point during production, transit or storage, and with the information provided, medline was not able to confirm at what point the damage occurred; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAIN INJECTION TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50853009
Report Number1417592-2026-47294
Device Sequence Number18625909
Product Code OFT
UDI-Device Identifier10195327519209
UDI-Public10195327519209
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA2303
Device Lot Number24KBU042
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown